# SDR SWAA2014082631211

- Difficulty date: July 8, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,453 hours, 25,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200200005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN NR 1 CEILING PANEL EMER LIGHT ASSEMBLY CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
